I was originally put on it for my hot flashes which are horrible
Yes, nausea is a withdrawal symptom of Effexor. If you wish to taper or stop this medication, you must do so slowly over time and may still have some nausea and diarrhea. If you haven't completed menopause, your hot flashes may return if you reduce or stop the Effexor. Best to consult the doctor as to the best avenue to take.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2012 • 2 answers
Posted 11 May 2012 • 1 answer
Posted 17 Nov 2012 • 6 answers
I've been on Effexor for 35 days, and feeling nauseous, sweats, and irritable. How long will it las?
Posted 17 Jul 2017 • 1 answer
Posted 25 Jul 2017 • 4 answers